Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having classid, avelox and diflucan. Why am I still coughing?

hi Dear Dr i am george and having cough from nov 2011 and having antibiotic s as soon as the antibiotic course is over cough slowly start coming with in a gap of 1 month i was having classid which showed good response just recetly ciplox and steroids showed very slow response sputm and salaiva didnt show anthing and xray was normal and allergy tests were normal and blood report bilurubin level was high and cholestrol 5.3 is there a chance that i am infected with TB ? from yday i started having classid and avelox and diflucan and used ventolin puff and the purple puff i have severe breathing difficulty too. give me a suggestion ? thanks .
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  617
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
more likely of sinusitis cough

get xray pns waters view

no need for antibiotics
start tab montelucast 10 mgm bd
tab fexofenadine 120 mgm bd
syp ventrolin 1/2 tsf tds
and tossex*(cpm and codeine combinatrion )1/2 tsf bd
no stean
take 4 weeks

sure answer wil be there when you get xray
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor